Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Rate of convergence of discretization in Chebyshev approximation

Authors: C. B. Dunham and Jack Williams
Journal: Math. Comp. 37 (1981), 135-139
MSC: Primary 41A25; Secondary 30E10, 41A50, 65D15
MathSciNet review: 616366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper treats, in a particularly simple fashion, the practical problem of the rate of convergence of discretization in real and complex Chebyshev approximation. Both linear and nonlinear approximations are discussed and, subject to certain conditions, quadratic convergence of the discretizations is obtained along with an explicit rate constant which can be estimated numerically.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A25, 30E10, 41A50, 65D15

Retrieve articles in all journals with MSC: 41A25, 30E10, 41A50, 65D15

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society